# SDR USAA2010021590382

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME FOOT AT BS 1006, RBL 3.  REPAIRED FRAME FOOT AT BS 1006, RBL 3 IAW B737 SRM 51-40-02.
